Hokkaido Mathematical Journal

ERSOY Soley, TOSUN Murat, MATSUDA Hiroo,

Generalized Mannheim curves in Minkowski space-time E14.

Hokkaido Mathematical Journal, 41 (2012) pp.441-461

Fulltext

PDF

Abstract

In this paper, the definition of generalized spacelike Mannheim curve in Minkowski space-time E14 is given. The necessary and sufficient conditions for the generalized spacelike Mannheim curve are obtained. Also, some characterizations of Mannheim curve are given.

MSC(Primary)53B30
MSC(Secondary)53A35, 53A04
Uncontrolled KeywordsMannheim curve, Minkowski space-time